# SDR YENA201807270935

- Difficulty date: July 27, 2018
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 33,833 hours, 21,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE ( BASIC 6 CHECK AT SAL) FOR A/C N247JB, WHILE ACCOMPLISHING JACKING PROCEDURES, CREASE DAMAGE WAS A RESULT OF IMPROPERLY FOLLOWING PROCEDURES. THE DAMAGE IS COMMON TO THE REAR FUSELAGE SKIN (P/N 190-61701-003) AT FR 92/FR93 & STR 29L-29R. THE DAMAGE IS REPORTED AS 2.498”L X 0.045”W X 0.045”DEPTH AND IS SHOWN IN FIGURE 1 & 2 OF THE REF /1/ EA & REF /2/ ETD. DAMAGE FOUND TO BE OUT OF SRM PART II 53-30-01 /REPAIR 63P SCOPE DUE TO THE DAMAGE LOCATION, THEREFORE AEROMAN CONTACTED EMBRAER FOR REPAIR INSTRUCTIONS, PROPOSING A PERMANENT REPAIR WITH THE GUIDELINES OF REF/3/. EMBRAER PROVIDED REF /2/ ETD WHICH PROVIDES
PERMANENT REPAIR, ALLOWING THE INSTALLATION OF A REPAIR DOUBLER PER REF /3/ GUIDELINES, WITH ADDITIONAL POST REPAIIR INSPECTIONS REQUIRED (METHOD: INTERNAL & EXTERNAL DET, .THRESHOLD: 20,000FC FROM REPAIR EMBODIMENT, INTERVAL; 5000FC). THE REPAIR WAS PERFORMED AS DETAILED IN THE REF /2/ ETD AND THE REF /1/ AEROMAN EA PROVIDED THE INSTRUCTIONS FOR THIS REPAIR. THIS EC ACCOMPLISHES THE PERMANENT REPAIR AND COMPLIES WITH REF /2/ ETD WITHOUT DEVIATION. THIS EC E18-583-01 PROVIDES THE PERMANENT REPAIR INSTRUCTIONS PER THE REF /2/ ETD.  EC E18-583-02 PROVIDES THE POST REPAIR INSPECTION INSTRUCTIONS (METHOD: INTERNAL & EXTERNAL DET, .THRESHOLD: 20,000FC FROM REPAIR EMBODIMENT, INTERVAL; 5000FC) PER THE REF /2/ ETD; THIS PERMANENT REPAIR HAS BEEN APPROVED VIA REF /2/ ETD AND IS CLASSIFIED AS “MAJOR” ACCORDING TO THE GUIDELINES SPECIFIED IN THE REF /4/ MX-244.
